# SDR SWIA201438092

- Difficulty date: May 22, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N790SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10292
- Aircraft time: 14,224 hours, 8,070 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SKIN HAS DENT LOCATED IN THE MIDDLE OF THE FLAP AROUND FLS 51.00. C-CHECK, ACCOMPLISHED PERMANENT REPAIR TO LT INBD FLAP UPPER SKIN DENT LOCATED NEAR FLS 51 IAW STS EA.
